# SDR CA070419001

- Difficulty date: April 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,327 hours
- Engine: Pwa JT15D4
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Feeder
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AN ATTEMPT TO RUN THE AIRCRAFT TO FUNCTION CHECK THE WINDSHIELD ANTI-ICE BLEED AIR (SNAG-NO BLEED AIR TO THE WINDSHIELD FOR ANTI-ICE UNTIL WINDSHIELD ANTI-ICE CB IS PULLED). WHEN THE BATTERY SWITCH WAS TURNED ON THE LT CB PANEL 35 AMP CIRCUIT BREAKER (LOCATED ON THE RT HAND CB PANEL) POPPED.  IT WAS DISCOVERED THAT THE NR 1 FEEDER WIRE (P10A6) FOR THE LT BUSS, THE INSULATION HAD ABRADED THROUGH AND MADE CONTACT WITH A SCREW ON THE BACK OF THE DE-ICE PANEL ASSY.  THIS WAS THE DIRECT CAUSE OF THE ABOVE MENTIONED 35AMP CIRCUIT BREAKER POPPING.  WHEN THIS DE-ICE SIDE CONSOLE PANEL ASSY IS INSTALLED. (3) 6 GAUGE WIRES (ALL LT BUS FEED WIRES P10A6, P11A6 AND P12A6) ARE ROUTED IN BEHIND THIS PANEL.  THE F
